Alert archive / New Jersey / Coastal Flood Statements in 2010
Coastal Flood Statement 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Aug 13, 2010, 2:54 PM EDT for 10 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; Kent County, New Castle County, Sussex County, Delaware. It took effect at Aug 13, 2010, 8:00 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2010, 2:54 PM EDT (18:54 UTC)
- In effect from
- Aug 13, 2010, 8:00 PM EDT
- Expired
- Aug 14, 2010, 7:00 AM EDT
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987 WHUS41 KPHI 131854 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 254 PM EDT FRI AUG 13 2010 DEZ001>004-NJZ012>014-016-020>027-140800- /O.CAN.KPHI.CF.Y.0028.000000T0000Z-100813T1900Z/ /O.NEW.KPHI.CF.S.0007.100814T0000Z-100814T0800Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 254 PM EDT FRI AUG 13 2010 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY. THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND A PERSISTENT ONSHORE FLOW WILL RESULT IN TIDES APPROACH MINOR TIDAL FLOODING LEVELS LATE TONIGHT AND EARLY SATURDAY MORNING. BOTH THE ASTRONOMICAL TIDES AND WIND SPEEDS SHOULD BE LOWER THAN THE HIGH TIDE CYCLE EARLY THIS AFTERNOON...SO THE NEXT HIGH TIDE CYCLE SHOULD SEE LOWER TIDES HEIGHTS THAN THE PAST FEW HIGH TIDES. AT THIS TIME...ONLY SPOTTY MINOR TIDAL FLOODING IS EXPECTED IN THE MOST SUSCEPTIBLE AREAS AROUND THE TIME OF HIGH TIDE. HIGH TIDE OCCURS BETWEEN 1100 PM AND 1230 AM ALONG THE NEW JERSEY AND DELAWARE COASTS. HIGH TIDE OCCURS IN THE BACK BAYS 1 TO 2 HOURS EARLIER. $$ NJZ017>019-PAZ070-071-140900- /O.NEW.KPHI.CF.S.0007.100814T0800Z-100814T1100Z/ /O.EXT.KPHI.CF.S.0006.000000T0000Z-100814T0000Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 254 PM EDT FRI AUG 13 2010 ...TIDES COULD REACH NEAR MINOR FLOODING LEVELS LATE THIS AFTERNOON AND AGAIN EARLY SATURDAY MORNING... PERSISTENT ONSHORE WINDS ARE PUSHING WATER FROM THE DELAWARE BAY UP INTO THE DELAWARE RIVER THIS AFTERNOON. AS HIGH TIDE APPROACHES... WATER LEVELS COULD APPROACH MINOR TIDAL FLOOD HEIGHTS AROUND THE TIME OF HIGH TIDE LATE THIS AFTERNOON AND THIS EVENING. HIGH TIDE WILL OCCUR BETWEEN 500 PM AND 700 PM. AS THE ONSHORE WINDS CONTINUE EARLY SATURDAY MORNING...WATER WILL ONCE AGAIN BE PUSHED UP DELAWARE BAY INTO THE DELAWARE RIVER. AS HIGH TIDE APPROACHES EARLY SATURDAY MORNING...WATER LEVELS COULD ONCE AGAIN GET CLOSE TO MINOR TIDAL FLOOD HEIGHTS. HIGH TIDE OCCURS SATURDAY MORNING BETWEEN 500 AM AND 700 AM. $$ HAYES
2 follow-up statements
631 WHUS41 KPHI 132309 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 709 PM EDT FRI AUG 13 2010 NJZ017>019-PAZ070-071-140800- /O.CAN.KPHI.CF.S.0006.000000T0000Z-100814T0000Z/ /O.CON.KPHI.CF.S.0007.100814T0800Z-100814T1100Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 709 PM EDT FRI AUG 13 2010 AS ONSHORE WINDS CONTINUE EARLY SATURDAY MORNING...WATER WILL ONCE AGAIN BE PUSHED UP DELAWARE BAY INTO THE DELAWARE RIVER. AS HIGH TIDE APPROACHES EARLY SATURDAY MORNING...WATER LEVELS COULD ONCE AGAIN GET CLOSE TO MINOR TIDAL FLOOD HEIGHTS. HIGH TIDE OCCURS SATURDAY MORNING BETWEEN 500 AM AND 700 AM. $$ DEZ001>004-NJZ012>014-016-020>027-140800- /O.CON.KPHI.CF.S.0007.100814T0000Z-100814T0800Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 709 PM EDT FRI AUG 13 2010 THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND A PERSISTENT ONSHORE FLOW WILL RESULT IN TIDES APPROACH MINOR TIDAL FLOODING LEVELS LATE TONIGHT AND EARLY SATURDAY MORNING. BOTH THE ASTRONOMICAL TIDES AND WIND SPEEDS SHOULD BE LOWER THAN THE HIGH TIDE CYCLE THAT OCCURRED EARLIER ON FRIDAY...SO THE NEXT HIGH TIDE CYCLE SHOULD SEE LOWER TIDES HEIGHTS THAN THE PAST FEW HIGH TIDES. AT THIS TIME...ONLY SPOTTY MINOR TIDAL FLOODING IS EXPECTED IN THE MOST SUSCEPTIBLE AREAS AROUND THE TIME OF HIGH TIDE. HIGH TIDE OCCURS BETWEEN 1100 PM AND 1230 AM ALONG THE NEW JERSEY AND DELAWARE COASTS. HIGH TIDE OCCURS IN THE BACK BAYS 1 TO 2 HOURS EARLIER. $$
523 WHUS41 KPHI 140144 CCA CFWPHI COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 943 PM EDT FRI AUG 13 2010 NJZ017>019-PAZ070-071-140800- /O.CAN.KPHI.CF.S.0006.000000T0000Z-100814T0000Z/ /O.CON.KPHI.CF.S.0007.100814T0800Z-100814T1100Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 943 PM EDT FRI AUG 13 2010 AS ONSHORE WINDS CONTINUE EARLY SATURDAY MORNING...WATER WILL ONCE AGAIN BE PUSHED UP DELAWARE BAY INTO THE DELAWARE RIVER. AS HIGH TIDE APPROACHES EARLY SATURDAY MORNING...WATER LEVELS COULD ONCE AGAIN GET CLOSE TO MINOR TIDAL FLOOD HEIGHTS. HIGH TIDE OCCURS SATURDAY MORNING BETWEEN 500 AM AND 700 AM. $$ DEZ001>004-NJZ012>014-016-020>027-140800- /O.COR.KPHI.CF.S.0007.100814T0000Z-100814T0800Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 943 PM EDT FRI AUG 13 2010 THE COMBINATION OF HIGH ASTRONOMICAL TIDES AND A PERSISTENT ONSHORE FLOW WILL RESULT IN TIDES APPROACH MINOR TIDAL FLOODING LEVELS LATE TONIGHT AND EARLY SATURDAY MORNING. BOTH THE ASTRONOMICAL TIDES AND WIND SPEEDS SHOULD BE LOWER THAN THE HIGH TIDE CYCLE THAT OCCURRED EARLIER ON FRIDAY...SO THE NEXT HIGH TIDE CYCLE SHOULD SEE LOWER TIDES HEIGHTS THAN THE PAST FEW HIGH TIDES. AT THIS TIME...ONLY SPOTTY MINOR TIDAL FLOODING IS EXPECTED IN THE MOST SUSCEPTIBLE AREAS AROUND THE TIME OF HIGH TIDE. HIGH TIDE OCCURS BETWEEN 1100 PM AND 1230 AM ALONG THE NEW JERSEY AND DELAWARE COASTS. HIGH TIDES OCCUR 1 TO 2 HOURS LATER IN THE BACK BAYS. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Aug 13, 11:45 AM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Aug 13, 11:45 AM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1145 AM EDT FRI AUG 13 2010
.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER NEW ENGLAND INTO THIS WEEKEND. THE
RESULT IS COMFORTABLE SUMMER WEATHER WITH BRIGHTENING SKIES THIS
AFTERNOON AND A FINE WEEKEND UPCOMING ALONG WITH NEAR NORMAL
TEMPERATURES! VERY WARM AND HUMID AIR RETURNS FOR AT LEAST THE
FIRST HALF OF NEXT WEEK WITH SCATTERED SHOWERS AND THUNDERSTORMS
AHEAD OF A SLOWLY APPROACHING COOL FRONT. THAT COOL FRONT MAY STALL
IN OUR AREA THE LATTER HALF OF NEXT WEEK PROVIDING FURTHER OPPORTUNITY
FOR SHOWERY PERIODS IN A CONTINUED WARM AND HUMID SUMMER PATTERN.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ISOLATED SHOWERS CONTINUE IN A BAND FROM BERKS COUNTY DOWN INTO
THE DELMARVA. VERY FEW SURFACE REPORTS...SO EXPECT LITTLE
REACHING THE GROUND AT THIS TIME. STILL EXPECT THINNING CLOUD
COVER FROM EAST TO WEST AS DRIER AIR SLOWLY FILTERS WESTWARD.
NUDGED THIS AFTERNOON'S HIGH TEMPERATURE DOWN A DEGREE BASED ON
CURRENT TEMPERATURES VS. EARLIER FORECAST. LAMP GUIDANCE SUGGESTS
WE WON'T HIT 80 TODAY IN PHILADELPHIA. IF THAT HAPPENS, IT WILL BE
THE FIRST SUB-80 HIGH TEMPERATURE SINCE JUNE 9TH.
WE CONTINUE WITH DEWPOINTS SLOWLY LOWERING DUE TO DRIER AIR
CIRCULATING WEST SOUTHWEST OUT OF THE BUILDING NEW ENGLAND HIGH
PRESSURE SYSTEM.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
VERY NICE WX TONIGHT THROUGH SUNDAY. SOME MODEL GUIDANCE IS
HASTENING THE RETURN OF HUMIDITY AND SHOWERS INTO THE W PORTION OF
OUR AREA LATE SUNDAY.
WE THINK THOSE SHOWERS WILL DELAY TILL SOMETIME SUN NIGHT OR MONDAY.
21Z/12 SREF POPS WERE BLENDED WITH THE 20Z/12 OFFICIAL KPHI FCST
TO BETTER MAINTAIN FORECAST CONTINUITY.
SUSTAINED WINDS WERE BLENDED NCEP 00Z/13 MOS GUIDANCE. GUSTS FROM
THE GUST TOOL TO 925 MB WITH SOME MIDDAY ENHANCEMENT TODAY AND SATURDAY.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
AT THE UPPER LEVELS, IT APPEARS AS THOUGH THE AXIS OF A LONG WAVE
TROUGH WILL SET UP OVER THE GREAT LAKES FROM SUNDAY NIGHT THROUGH
THURSDAY KEEPING OUR REGION IN AN UNSETTLED PATTERN.
AT THE SURFACE, A WEAK COLD FRONT FROM THE NORTHWEST IS FORECAST
TO ARRIVE ON TUESDAY. WITHOUT MUCH OF A PUSH BEHIND THE BOUNDARY,
IT SEEMS AS THOUGH IT MAY STALL AND DISSIPATE OVER OUR REGION.
ANOTHER FRONT IS EXPECTED TO ARRIVE ON THURSDAY.
WHILE IT SHOULD REMAIN HUMID DURING THE PERIOD, WE ARE NOT
ANTICIPATING ANY EXCESSIVE HEAT EVENTS. DAYTIME HIGH TEMPERATURES
SHOULD BE MAINLY IN THE 80S.
IT MAY BE WORTHWHILE WATCHING THE THE REMAINS OF TD5 IN THE GULF
STATES. SOME OF THAT MOISTURE MAY BE SIPHONED AWAY FROM THE PRIMARY
GULF SYSTEM TOWARD THE MID ALTC COAST AHEAD OF THE APPROACHING
COOL FRONT DURING THE MIDDLE PART OF NEXT WEEK.
NO CHANGES WERE MADE TO THIS EXTENDED PART OF THE FCST ISSUED LATE
THURSDAY AFTERNOON.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THE HIGH PRESSURE PUSHING DOWN FROM THE NORTH IS BRINGING DRIER
AIR TO THE FORECAST AREA, EVEN THOUGH IT'S COMING IN ON AN EASTERLY
FLOW. DEW POINTS HAVE DROPPED INTO THE UPPER 50S AND 60S EARLY THIS
MORNING. CIGS HAVE RISEN TO HIGH SC AND AC AND VSBYS ARE NOW VFR
THROUGHOUT THE AREA. WHILE A FEW LIGHT SHOWERS ARE STILL EVIDENT
ON RADAR, NOT MUCH IS REACHING THE GROUND. ONCE THE SUN MAKES IT'S
APPEARANCE, CONDITIONS WILL IMPROVE FURTHER TODAY. SHOULD SEE AN
INCREASING AMOUNT OF SUN AS THE DAY GOES ON. BY EVENING, SKIES
ARE EXPECTED TO BECOME MOSTLY CLEAR. IT'S ALWAYS NICE TO GET FAIR
WEATHER WITH AN EASTERLY FLOW.
OUTLOOK...
HIGH PRESSURE TO OUR NORTHEAST SHOULD BRING MAINLY DRY WEATHER AND
VFR CONDITIONS FOR THE WEEKEND. A FRONTAL BOUNDARY APPROACHING FROM
THE NORTHWEST MAY BRING SOME SHOWERS AND THUNDERSTORMS FOR THE EARLY
PART OF THE NEW WEEK.
&&
.MARINE...
THE SMALL CRAFT ADVISORY FOR THE LOWER DELAWARE BAY HAS BEEN
EXTENDED INTO THIS AFTERNOON. BOTH BRND1 AND SJSN4 SUGGEST THAT
WINDS ARE STILL CLOSE ENOUGH TO SMALL CRAFT ADVISORY LEVELS
(ESPECIALLY IN GUSTS) TO DROP THE SMALL CRAFT ADVISORY JUST YET.
THE BEST GRADIENT IS OVER THE WATERS NOW...AND SHOULD DROP OFF
DURING THE AFTERNOON. WILL REVISIT THE SMALL CRAFT ADVISORY FOR
THE LOWER BAY WITH THE AFTERNOON FORECAST PACKAGE.
OTHERWISE...WINDS ON THE OCEAN ARE STILL GUSTING TO SMALL CRAFT
LEVELS. AGAIN...WITH THE GRADIENT IN PLACE NOW...WILL CONTINUE TO
INDICATE SMALL CRAFT GUSTS THROUGH THE BALANCE OF THE AFTERNOON.
THE SMALL CRAFT ADVISORY ON THE OCEAN HAS BEEN EXTENDED THROUGH
SATURDAY. AFTER THAT, THE SEAS, WHICH ARE NOW A MIX OF WIND WAVES
AND SWELLS, WILL BECOME MAINLY LONG PERIOD SWELLS. THIS BEING THE
CASE, WE MAY BE ABLE TO DROP THE SMALL CRAFT ADVISORY EITHER
SATURDAY NIGHT OR SUNDAY.
&&
.FIRE WEATHER...
THE GOOD NEWS IS THAT RH ALONG COASTAL NJ WILL BE AT OR ABOVE 40
PERCENT THIS AFTERNOON. SUBSTANTIVE RAINFALL YESTERDAY WAS PRIMARILY
FROM SE PA INTO DEL/MD AND PARTS OF W NJ. COASTAL NJ HAS HAD LESS
THAN 30 PCT OF NORMAL RFALL THE PAST COUPLE OF WEEKS. GUSTY E
WINDS THIS AFTERNOON SHOULD REACH OR EXCEED 25 MPH.
&&
.TIDES/COASTAL FLOODING...
TIDES ARE STILL RUNNING NEAR THREE-QUARTERS OF A FOOT ABOVE
PREDICTED HEADING INTO THE LATE MORNING/EARLY AFTERNOON HIGH TIDE
CYCLE. WITH THE BEST GRADIENT STILL IN PLACE...WOULD EXPECT THE
DEPARTURES TO REMAIN IN PLACE THROUGH MID AFTERNOON. THIS WOULD
BRING MOST PLACES ON THE OCEAN TO OR JUST ABOVE THE MINOR TIDAL
FLOODING BENCHMARK...AS WELL AS DELAWARE BAY.
AFTER THE GRADIENT BACKS OFF THIS EVENING...NOT AS SURE WE WILL
SEE MINOR TIDAL FLOODING FOR THE LATE EVENING/EARLY SATURDAY
MORNING HIGH TIDE CYCLE. THE GRADIENT BACKS OFF...AND THE
ASTRONOMICAL TIDES ARE A BIT LOWER. THE EXTRATROPICAL STORM SURGE
GUIDANCE SUGGESTS ALL LOCATIONS COME IN UNDER THE MINOR FLOODING
BENCHMARK...SO A COASTAL FLOOD STATEMENT MAY HANDLE THE SITUATION
FOR THE NEXT HIGH TIDE CYCLE.
&&
.RIP CURRENTS...
WITH THE STRONG EAST TO NORTHEAST FLOW TODAY, THE RIP CURRENT
RISK WILL BE MODERATE TO HIGH. WAVES IN THE SURF WILL AVERAGE 4 TO
6 FT. THE MODERATE RISK COULD EXTEND INTO SATURDAY, AS WINDS DROP
OFF BUT THE EASTERLY SWELL CONTINUES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR
NJZ012>014-016-020>027.
DE...COASTAL FLOOD ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR
DEZ001>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ431.
&&
SYNOPSIS...DRAG
NEAR TERM...DRAG/SZATKOWSKI
SHORT TERM...DRAG
LONG TERM...IOVINO
AVIATION...HAYES/RPW
MARINE...HAYES/RPW
FIRE WEATHER...DRAG
TIDES/COASTAL FLOODING...RPW/HAYES
RIP CURRENTS...RPWHazardous weather outlook, Aug 13, 11:37 AM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1137 AM EDT FRI AUG 13 2010 MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062- 067>071-141545- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 1137 AM EDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-NJZ012-013-016-020>023-027-141545- NEW CASTLE-KENT-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 1137 AM EDT FRI AUG 13 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-141545- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1137 AM EDT FRI AUG 13 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-141545- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1137 AM EDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-141545- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1137 AM EDT FRI AUG 13 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-141545- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1137 AM EDT FRI AUG 13 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THE RIP CURRENT RISK FOR TODAY IS...HIGH. A HIGH RISK OF RIP CURRENTS MEANS DANGEROUS AND POTENTIALLY LIFE THREATENING CONDITIONS EXIST FOR ALL PEOPLE ENTER THE SURF. DO NOT SWIM ON UNGUARDED BEACHES, AT NIGHT OR ALONE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 3:52 AM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester | 18 hr |
| Aug 12, 9:08 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
Nearby
Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Coastal Flood Statements in Pennsylvania, 2010Every coastal flood statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.